Journal of Chaohu University ›› 2020, Vol. 22 ›› Issue (3): 82-86.doi: 10.12152/j.issn.1672-2868.2020.03.012

Previous Articles     Next Articles

Boundedness Properties of the Singular Convolution Operators on Weighted Wiener Amalgam Space

SUN Wei,XU Liang-yu,XIE Ru-long   

  1. School of Mathematics and Statistics, Chaohu University
  • Received:2020-03-29 Online:2020-05-25 Published:2020-08-18

Key words: singular convolution operator, weighted Wiener amalgam space, boundedness

CLC Number: 

  • O174.2